# SDR 371PA0058

- Difficulty date: September 28, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 35,518 hours, 26,624 cycles
- Engine: Ge CFM563B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, AFT ENTRY DOOR LOWER SILL ASSEMBLY FROM BS 947.5 TO BS 986.5 HAS CORROSION.  REPAIRED IAW SRM 53-60-15.
